Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Darryl D. Holm

Veröffentlichungen von Darryl D. Holm zu Holm, Darryl D.. ->
weitere Veröffentlichungen von Darryl D. Holm:
Hamilton's principle for quasigeostrophic motion (1998)
Hall magnetohydrodynamics: Conservation laws and Lyapunov stability (1987)
Hamiltonian structure for two-dimensional hydrodynamics with nonlinear dispersion (1988)
Hamiltonian formulation of the baroclinic quasigeostrophic fluid equations (1986)
Zero-helicity Lagrangian kinematics of three-dimensional advection (1991)
Nonlinear stability analysis of inviscid flows in three dimensions: Incompressible fluids and barotropic fluids (1987)
The analogy between spin glasses and Yang–Mills fluids (1988)
Lyapunov stability of relativistic fluids and plasmas (1986)
Hamiltonian theory of relativistic magnetohydrodynamics with anisotropic pressure (1986)
Hamiltonian structure and Lyapunov stability of a hyperbolic system of two-phase flow equations including surface tension (1986)
Lyapunov stability analysis of magnetohydrodynamic plasma equilibria with axisymmetric toroidal flow (1988)
Oscillation center theory and ponderomotive stabilization of low-frequency plasma modes (1986)
The geometry of peaked solitons and billiard solutions of a class of integrable PDE's (1994)
Veröffentlichungen zu Holm, Darryl D..
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Holm, Darryl D. Hamilton's principle for quasigeostrophic motion
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 10, No. 4 (1998), p. 800-806
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
2
Holm, Darryl D. Hall magnetohydrodynamics: Conservation laws and Lyapunov stability
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 30, No. 5 (1987), p. 1310-1322
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
3
Holm, Darryl D. Hamiltonian structure for two-dimensional hydrodynamics with nonlinear dispersion
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 31, No. 8 (1988), p. 2371-2373
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
4
Holm, Darryl D. Hamiltonian formulation of the baroclinic quasigeostrophic fluid equations
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 29, No. 1 (1986), p. 7-8
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
5
Holm, Darryl D.., Kimura, Yoshifumi. Zero-helicity Lagrangian kinematics of three-dimensional advection
In: Physics of Fluids. - New York, NY : Inst., ISSN 1089-7666, Vol. 3, No. 5 (1991), p. 1033-1038
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
6
Abarbanel, Henry D. I.., Holm, Darryl D.. Nonlinear stability analysis of inviscid flows in three dimensions: Incompressible fluids and barotropic fluids
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 30, No. 11 (1987), p. 3369-3382
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
7
Holm, Darryl D.., Kupershmidt, Boris A.. The analogy between spin glasses and Yang–Mills fluids
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 29, No. 1 (1988), p. 21-30
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
8
Holm, Darryl D.., Kupershmidt, Boris A.. Lyapunov stability of relativistic fluids and plasmas
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 29, No. 1 (1986), p. 49-68
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
9
Holm, Darryl D.., Kupershmidt, Boris A.. Hamiltonian theory of relativistic magnetohydrodynamics with anisotropic pressure
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 29, No. 11 (1986), p. 3889-3891
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
10
Holm, Darryl D.., Kupershmidt, Boris A.. Hamiltonian structure and Lyapunov stability of a hyperbolic system of two-phase flow equations including surface tension
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 29, No. 4 (1986), p. 986-991
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
11
Almaguer, Juan Antonio., Hameiri, Eliezer., ... Lyapunov stability analysis of magnetohydrodynamic plasma equilibria with axisymmetric toroidal flow
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 31, No. 7 (1988), p. 1930-1939
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
12
Similon, Philippe L.., Kaufman, Allan N.., ... Oscillation center theory and ponderomotive stabilization of low-frequency plasma modes
In: Physics of Fluids. - [S.l.] : American Institute of Physics, ISSN 1089-7666, Vol. 29, No. 6 (1986), p. 1908-1922
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
13
Alber, Mark S., Camassa, Roberto, ... The geometry of peaked solitons and billiard solutions of a class of integrable PDE's
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 32 (2. 1994), p. 137-151
Zugang: zum Volltext
ähnliche Vorschläge
1994